# SDR AALA202012289032

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BROKEN HOUSING AND LENS OF EMERGENCY EXIT SIGN 36WL DOOR 844 IN PASSENGER CABIN (2 EA).  REPLACED HOUSING (AALA202012289010) AND LENS OF EMERGENCY EXIT SIGN 36WL DOOR 844 IN PASSENGER CABIN (2 EA), PER AMM 33-51-11-000-001-A AND AMM 33-51-11-400-001-A.
